Journal of Computational and Nonlinear Dynamics

Journal Abbreviation: J COMPUT NONLIN DYN
ISSN: 1555-1423
Publisher: American Society of Mechanical Engineers (ASME)


Journal issue: 2, Volume: 12
Discrete Mechanics and Optimal Control (DMOCC) of Walking Gaits (2016)
Koch M, Ringkamp M, Leyendecker S

Journal issue: Number 031008, Volume: Volume 5, Pages range: 031008
Optimal control strategies for robust certification (2010)
Leyendecker S, Lucas LJ, Owhadi H, et al.

Last updated on 2015-29-05 at 16:46

Share link